Im new to this forum and I am just trying to get some information on my problem. 2 months ago I went for an STD check and every test came back negative, but my doctor gave me antibiotics for chlamydia and gonorrhea just to be safe while i waited for the results. (she said because it was so prevalent in this are) During the time after I took the medication I developed diarhea and hard stools going back and forth. Soon after I developed to lumps on my anus one at twelve o clock and the other larger at 6 o clock. when I first got them it was very painful but now one has healed but the one at 6 is still there. It is itchy at times and painful at others. If i touch it it shrinks in size as if it was swollen and looks like a flabby piece of skin. but it does reform as if it fills back up and I just worry all the time about what it is. I explained this to my doctor and she said give it time and see what happens that was a month ago and I am just worried it is something more serious.
if anyone can help I would really appreciate it
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?